Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Primes which are regular for associative $H$-spaces


Author: John R. Underwood
Journal: Bull. Amer. Math. Soc. 79 (1973), 493-495
MSC (1970): Primary 55D10, 55D35; Secondary 55F35, 55G25
MathSciNet review: 0315707
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D10, 55D35, 55F35, 55G25

Retrieve articles in all journals with MSC (1970): 55D10, 55D35, 55F35, 55G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13234-3
PII: S 0002-9904(1973)13234-3